Analytic integrability of the Bianchi class A cosmological models with 0 ≤ k < 1

Antoni Ferragut, Jaume Llibre, Chara Pantazi

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

Many works study the integrability of the Bianchi class A cosmologies with k = 1, where k is the ratio between the pressure and the energy density of the matter. Here we characterize the analytic integrability of the Bianchi class A cosmological models when 0 ≤ k < 1. We conclude that Bianchi types VI 0, VII0, VIII and IX can exhibit chaos whereas Bianchi type I is not chaotic and Bianchi type II is at most partially chaotic. © 2013 Published by Elsevier Ltd.
Original languageEnglish
Pages (from-to)12-21
JournalChaos, Solitons and Fractals
Volume48
Issue number1
DOIs
Publication statusPublished - 8 Feb 2013

Fingerprint Dive into the research topics of 'Analytic integrability of the Bianchi class A cosmological models with 0 ≤ k < 1'. Together they form a unique fingerprint.

Cite this